# SDR SWAA041544

- Difficulty date: June 1, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- Aircraft time: 68,339 hours, 75,138 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26015711
- Part serial: P7887BH6600
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 TIRE BLEW ON TAKEOFF DAL.  REMOVED AND REPLACED NR 1 AND NR 2 MAIN WHEEL AND TIRE ASSEMBLIES PER MM.
